# SDR DALA2025110708133

- Difficulty date: October 30, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,886 hours, 21,824 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 BOTTOM OF LEFT WING LEADING EDGE JUST BEHIND SLAT DELAMINATED/ MISSING COMPOSITE. CORRECTIVE ACTION: C/W ER/A 630248-14 REV. -ORG- SEC 1 TIME LIMITED REPAIR. CLEAN, REMOVED DAMAGE AREA AND REPARE DAMAGE AREA, USING MATERIAL ID BMX8-79-3-120 PREP ROC. BMS 5-101-11-10 ADHESIVE, 6061-T6-040. IAW B757-200 SRM 51-70-05 PARA 5G. LAYUP CURE 250 DEGREES UNDER VACUUM IAW B757-200 SRM 51-70-05 PARA 5G. RESTORED FINISH IAW B757-200 AMM 51-21-10-377-003. (7941804)
